Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2017 (2017), Article ID 2464759, 12 pages
https://doi.org/10.1155/2017/2464759
Research Article

A Family of Boundary Value Methods for Systems of Second-Order Boundary Value Problems

1Department of Mathematics and Computer Science, Sule Lamido University, PMB 048, Kafin Hausa, Nigeria
2Department of Mathematics and Statistics, Austin Peay State University, Clarksville, TN 37044, USA

Correspondence should be addressed to T. A. Biala

Received 10 July 2016; Accepted 13 November 2016; Published 15 January 2017

Academic Editor: Elena Braverman

Copyright © 2017 T. A. Biala and S. N. Jator. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. A. Biala and S. N. Jator, “A Family of Boundary Value Methods for Systems of Second-Order Boundary Value Problems,” International Journal of Differential Equations, vol. 2017, Article ID 2464759, 12 pages, 2017. doi:10.1155/2017/2464759